# SDR SWAA2023051826142

- Difficulty date: April 11, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 38,993 hours, 23,664 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Rail
- Condition: Damaged
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY - RAIL HAS A MECHANICAL DAMAGE BS 747+6 RBL 3.<OUT OF LIMITS IAW SRM 51-10-02 AND 53-00-53-1A-2 FIG 103;DETAIL D. USED TOOL: ID:ATS2827 DATE:01/13/23 DUE:01/31/24;[02] VERIFIED CORRECTIVE ACTIONS STEP 1.;[03] CORRECTIVE ACTION FOR STEP 1; RIGHT REFERENCE IAW SRM 53-00-53-1A-2 FIG 103;DETAIL D.;[04] VERIFIED CORRECTION ITEM 3.;[05] SRM 53-00-53-2R-3 REPAIR 3 IS FOUND TO BE APPLICABLE.;[06] CUTOUT AND REMOVED RAIL SECTION BETWEEN BS 747+5' TO BS 747+8' IAW SRM 53-00-53-2R-3 REPAIR 3 PAR 4. STEP C.;[07] CUTOUT AND REMOVED RAIL SECTION BETWEEN BS 747+5' TO BS 747+8' IAW SRM 53-00-53-2R-3 REPAIR 3 PAR 4. STEP C. ALTERNATIVE 1 ; FIG 203; RECEIVED NEW CHANNEL P/N: HFAB53-CN-017; LOT:1507930-1; PO/N:889513/1 AND TRACK EXTRUSION P/N:BAC1509-100146#7050T76511;LOT:1481054-1;PO/N:854563/1.;[13] LOCATED; DRILLED AND TRIMMED NEW CHANNEL AND NEW EXTRUSION IAW SRM 53-00-53-2R-3 REPAIR 3 PAR 4. STEP C. ALTERNATIVE 1; FIG 203;[17] TREATED AND PRIMED NEW CHANNEL AND EXTRUSION IAW SRM 51-20-01 & SOPM 20-42-01. OK TO INSTALL.;[18] VERIFIED CORRECTIVE ACTION 17. OK TO INSTALL;[19] INSTALLED NEW CHANNEL AND EXTRUSION ON AFT CARGO BAY RAIL BS 747+6 RBL 3 IAW SRM 53-00-53-2R-3 REPAIR 3 PAR 4. PERMANENT) WILL BE COMPLIED WITH ON TTG8Q00KFZ0T.
